5 doctors weighed in:

What are the possible side effects of putting triamcinolone on your face?

5 doctors weighed in
Dr. Peter Kurzweil
Internal Medicine
4 doctors agree

In brief: Skin atrophy

As mentioned in a prior answer, any of the strong cortisone creams, should be avoided on the face, because repeated use for longer periods of time will cause atrophy of tissue.
This can be true of a cortisone shot too. If you received a cortisone shot, months later there may be a small puckered area where the fat layer of the skin atrophied.

In brief: Skin atrophy

As mentioned in a prior answer, any of the strong cortisone creams, should be avoided on the face, because repeated use for longer periods of time will cause atrophy of tissue.
This can be true of a cortisone shot too. If you received a cortisone shot, months later there may be a small puckered area where the fat layer of the skin atrophied.
Dr. Peter Kurzweil
Dr. Peter Kurzweil
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors